Journal of Symbolic Logic

Equalization of Finite Flowers

Stefano Berardi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 105-123.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742568

Mathematical Reviews number (MathSciNet)
MR929378

Zentralblatt MATH identifier
0658.03033

JSTOR
links.jstor.org

Citation

Berardi, Stefano. Equalization of Finite Flowers. J. Symbolic Logic 53 (1988), no. 1, 105--123. https://projecteuclid.org/euclid.jsl/1183742568


Export citation